# SDR SCNA97153

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 689 - 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK WAS FOUND CORRODED AND GOUGED FROM STATIONS 689.45 TO 740.00, LBL 24.75.  REMOVED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-5, 51-10-1, AND 51-30-2.
